# SDR SWAA2015121547101

- Difficulty date: December 4, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD SIDE, OUTER SKIN CRACKED, FROM BOTTOM ON DOOR EDGE.  REPAIRED SKIN IAW SRM.
